# SDR SWAA2022020459338

- Difficulty date: November 10, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 34,398 hours, 20,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CREASE BEAM WEB THIRD FROM O/B FASTENER HOLE AT BS 727E +2 IS OUT OF ROUND PREVENTING HFEC HOLE PROBE PER STEP 6 EA 1- 753-31930 / REPAIRED AREA FOR OUT OF ROUND HOLE I/A/W E.A. 1-753-31930.
